# SDR SWAA2022081226111

- Difficulty date: July 6, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF DRAIN FITTINGS ARE DISBONDED. (MARKED) / [01] DRAIN FITTINGS FOR FLOOR PANEL 242UF WILL BE INSTALLED WITH PANEL INSTALLATION.;[02] VERIFIED CORRECTIVE ACTION #1
